MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Swelling/ Edema (4577)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2) patient presented to the clinic for a postop follow up appointment on (b)(6) 2022 (3 months s/p left tar procedure), concerned about continued significant swelling and discomfort.The surgeon ordered an ultrasound to rule out a left lower extremity deep vein thrombosis (dvt) on (b)(6) 2022.Ultrasound report found no evidence of a dvt.Patient is scheduled for another postop visit on (b)(6) 2022 (6 months s/p left tar procedure).Update 08 dec 2022: patient reported swelling has improved.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).Patient presented to the clinic for a postop follow up appointment on (b)(6) 2022 (3 months s/p left tar procedure), concerned about continued significant swelling and discomfort.The surgeon ordered an ultrasound to rule out a left lower extremity deep vein thrombosis (dvt) on (b)(6) 2022.Ultrasound report found no evidence of a dvt.Patient is scheduled for another postop visit on (b)(6) 2022 (6 months s/p left tar procedure).Update on (b)(6) 2022: patient reported swelling has improved.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed based on available information.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20307752
Report Number3010667733-2024-00640
Device Sequence Number15401622
Product Code HSN
UDI-Device Identifier00889797073080
UDI-Public00889797073080
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680034
Device Lot Number1724386
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight98 KG